I have muscle pains on my hip area almost like a limping and sinus congestion as a result of taking this drug. My appointment with my doc on June 2011. He did increase my dosage was 25 mg twice a day to 100 mgr (50 mg each twice a day). What do you suggest instead of losartan so I can ask my doctor. Thank you. I also take simvastatin for my colestroel.
18 Apr 2011
The muscle pain and cramps is a serious side effect of the Losartan and needs to be reported to the doctor as soon as possible. The doctor needs to evaluate the situation and address whether a medication change is in order. I am not well versed in hypertension medications so I can't make a suggestion. Sorry.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there an advantage to increasing the dosage instead of starting another medication? of course with Md. approval.
1 answer • 3 May 2013
I was only on Losartan 50mg and that was all I took for bp I think it is way to much meds I think that is to high of a increase to start out with. my ...
1 answer • 7 Oct 2013
Currently I suffer nasal congestion as side effect of Losartan which wakens me and impedes sleep.
2 answers • 23 Aug 2014
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
... headache from hell and have no insurance and no pills. may i take half of my husbands losartan/hct tab 100-25?
2 answers • 30 Nov 2014
I took Losartan for 10 months and got severe muscle aches which I did not know came from Losartan. I quit Losartan 2 months ago but still have ...
0 answers • 12 Apr 2016